Alert archive / Hawaii / High Surf Warnings in 2008
High Surf Warning 5, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Nov 27, 2008, 3:48 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Nov 28, 2008, 6:00 PM HST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2008, 3:48 PM HST (01:48 UTC)
- In effect from
- Nov 28, 2008, 6:00 PM HST
- Expired
- Nov 29, 2008, 3:46 PM HST
- In force
- 22 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHHW40 PHFO 280148 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 348 PM HST THU NOV 27 2008 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI ON FRIDAY... ...HIGH SURF WARNING FOR NORTH FACING SHORES ON SATURDAY AND SUNDAY... .OVERVIEW...A LARGE NORTHWEST SWELL WILL CAUSE ADVISORY LEVEL SURF ALONG NORTH AND WEST FACING SHORES ON FRIDAY. THE SWELL WILL CONTINUE TO RISE FRIDAY NIGHT AND SATURDAY...LIKELY EXCEEDING HIGH SURF WARNING CRITERIA FRIDAY NIGHT. THIS SWELL CONTINUE INTO SUNDAY. HIZ001>003-006>008-012-013-017-019-020-281415- /O.NEW.PHFO.SU.W.0005.081129T0400Z-081201T0400Z/ /O.NEW.PHFO.SU.Y.0036.081128T1600Z-081129T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 348 PM HST THU NOV 27 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST FRIDAY... ...HIGH SURF WARNING IN EFFECT FROM 6 PM FRIDAY TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM FRIDAY. A HIGH SURF WARNING HAS ALSO BEEN ISSUED...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 6 PM SUNDAY. SURF ALONG NORTH FACING SHORES WILL BE RISING THROUGH THE DAY ON FRIDAY TO 16 TO 22 FT. SURF ALONG WEST FACING SHORES WILL BE RISING THROUGH THE DAY ON FRIDAY TO 10 TO 16 FT. SURF WILL CONTINUE TO RISE FRIDAY NIGHT...AND EXCEED THE 25 FT NORTH FACING SHORE WARNING LEVEL BY SATURDAY MORNING. SURF ALONG THE WEST FACING SHORES WILL CONTINUE TO RISE AND WILL BE BORDERLINE OF THE 20 FT WARNING LEVEL. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$
5 follow-up statements
000 WHHW40 PHFO 281353 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 353 AM HST FRI NOV 28 2008 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI TODAY... ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES TONIGHT THROUGH SUNDAY... .OVERVIEW...A LARGE NORTHWEST SWELL WILL CAUSE ADVISORY LEVEL SURF ALONG NORTH AND WEST FACING SHORES TODAY. THE SWELL WILL CONTINUE TO RISE TONIGHT AND SATURDAY...LIKELY REACHING HIGH SURF WARNING CRITERIA. THIS SWELL CONTINUE INTO SUNDAY. HIZ001>003-006>008-012-013-017-019-020-290300- /O.CON.PHFO.SU.W.0005.081129T0400Z-081201T0400Z/ /O.CON.PHFO.SU.Y.0036.081128T1600Z-081129T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 353 AM HST FRI NOV 28 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... SURF ALONG NORTH FACING SHORES WILL RISE TO 16 TO 22 FEET TODAY. SURF ALONG WEST FACING SHORES WILL RISE TO 10 TO 16 FEET TODAY. SURF WILL CONTINUE TO RISE TONIGHT AND REACH THE 25 FOOT WARNING THRESHOLD ALONG NORTH FACING SHORES BY SATURDAY MORNING. SURF ALONG WEST FACING SHORES WILL CONTINUE TO RISE TO NEAR THE 20 FOOT WARNING THRESHOLD. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ BURKE
000 WHHW40 PHFO 290146 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST FRI NOV 28 2008 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI UNTIL 6 PM FRIDAY... ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI FROM 6 PM FRIDAY THROUGH SUNDAY... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF BIG ISLAND FROM 6 PM FRIDAY THROUGH SUNDAY... .OVERVIEW...THE LARGE NORTHWEST SWELL WILL CONTINUE TO RISE TONIGHT AND EARLY SATURDAY. EXPECT WARNING LEVEL SURF ALONG THE NORTH AND WEST FACING SHORES OF THE SMALLER ISLANDS. THE SWELL WILL CAUSE ALSO CAUSE ADVISORY LEVEL SURF ALONG THE WEST FACING SHORES OF THE BIG ISLAND STARTING TONIGHT. THIS SWELL CONTINUE INTO SUNDAY. HIZ001>003-006>008-012-013-017-019-020-291400- /O.CON.PHFO.SU.W.0005.081129T0400Z-081201T0400Z/ /O.CON.PHFO.SU.Y.0036.000000T0000Z-081129T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 346 PM HST FRI NOV 28 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... SURF ALONG NORTH FACING SHORES WILL CONTINUE TO RISE TO 22 TO 28 FT OVERNIGHT AND SATURDAY. SURF ALONG WEST FACING SHORES WILL RISE TO 10 TO 20 FEET OVERNIGHT AND SATURDAY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. $$ HIZ023-026-291400- /O.EXB.PHFO.SU.Y.0036.081129T0400Z-081201T0400Z/ KONA-KOHALA- 346 PM HST FRI NOV 28 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... SURF ALONG WEST FACING SHORES WILL RISE TO 8 TO 11 FEET TONIGHT AND SATURDAY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHHW40 PHFO 291335 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST SAT NOV 29 2008 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF OAHU MOLOKAI AND MAUI AND FOR WEST FACING SHORES OF THE BIG ISLAND... .OVERVIEW...THE LARGE NORTHWEST SWELL WILL CONTINUE TODAY AND TONIGHT...WITH THE LARGEST SURF HEIGHTS ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES WILL OCCUR...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. HIZ006>008-012-013-017-019-020-300245- /O.CAN.PHFO.SU.W.0005.000000T0000Z-081201T0400Z/ /O.EXA.PHFO.SU.Y.0036.000000T0000Z-081201T0400Z/ WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA- 335 AM HST SAT NOV 29 2008 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... ...HIGH SURF WARNING IS CANCELLED... SURF HEIGHTS ALONG NORTH FACING SHORES WILL BE 18 TO 24 FEET TODAY AND TONIGHT. SURF HEIGHTS ALONG WEST FACING SHORES WILL BE 12 TO 18 FEET TODAY AND TONIGHT. $$ HIZ001>003-300245- /O.CON.PHFO.SU.W.0005.000000T0000Z-081201T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 335 AM HST SAT NOV 29 2008 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... SURF HEIGHTS ALONG NORTH AND WEST FACING SHORES WILL BE 22 TO 26 FEET TODAY AND TONIGHT. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...DEADLY RIP CURRENTS AND SIGNIFICANT BEACH EROSION. $$ HIZ023-026-300245- /O.CON.PHFO.SU.Y.0036.000000T0000Z-081201T0400Z/ KONA-KOHALA- 335 AM HST SAT NOV 29 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... SURF WILL RISE TO HEIGHTS OF 6 TO 8 FEET TODAY AND TONIGHT. $$ HOUSTON
000 WHHW40 PHFO 291835 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 835 AM HST SAT NOV 29 2008 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF OAHU MOLOKAI AND MAUI AND FOR WEST FACING SHORES OF THE BIG ISLAND... .OVERVIEW...THE LARGE NORTHWEST SWELL WILL CONTINUE TODAY AND TONIGHT...WITH THE LARGEST SURF HEIGHTS ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU. HIZ001>003-300300- /O.CON.PHFO.SU.W.0005.000000T0000Z-081201T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 835 AM HST SAT NOV 29 2008 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... SURF HEIGHTS ALONG NORTH AND WEST FACING SHORES WILL BE 22 TO 26 FEET TODAY AND TONIGHT. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...DEADLY RIP CURRENTS AND SIGNIFICANT BEACH EROSION. $$ HIZ006>008-012-013-017-019-020-023-026-300300- /O.CON.PHFO.SU.Y.0036.000000T0000Z-081201T0400Z/ WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-KONA-KOHALA- 835 AM HST SAT NOV 29 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... SURF ALONG NORTH FACING SHORES OF OAHU...MOLOKAI AND MAUI WILL BE 18 TO 22 FEET TODAY THROUGH SUNDAY MORNING...LOWERING TO NEAR 15 FEET SUNDAY AFTERNOON. SURF ALONG WEST FACING SHORES OF OAHU...MOLOKAI AND MAUI WILL BE 7 TO 13 FEET TODAY THROUGH SUNDAY MORNING...LOWERING TO 4 TO 8 FEET SUNDAY AFTERNOON. SURF ALONG WEST FACING SHORES OF THE BIG ISLAND WILL BE 6 TO 8 FEET TODAY THROUGH SUNDAY. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES WILL OCCUR... PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHHW40 PHFO 300146 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST SAT NOV 29 2008 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU CANCELED... ...HIGH SURF ADVISORY NOW IN EFFECT FOR NORTH AND WEST FACING SHORES OF KAUAI NIIHAU OAHU MOLOKAI AND MAUI AND FOR WEST FACING SHORES OF THE BIG ISLAND... .OVERVIEW...THE LARGE NORTHWEST SWELL WILL CONTINUE TONIGHT AND SUNDAY...THEN TAPER OFF TO BELOW ADVISORY LEVELS LATE SUNDAY. HIZ001>003-301500- /O.CAN.PHFO.SU.W.0005.000000T0000Z-081201T0400Z/ /O.EXA.PHFO.SU.Y.0036.000000T0000Z-081201T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 346 PM HST SAT NOV 29 2008 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... ...HIGH SURF WARNING IS CANCELLED... SURF ALONG NORTH FACING SHORES OF KAUAI AND NIIHAU WILL BE 18 TO 22 FEET THROUGH SUNDAY MORNING...LOWERING TO NEAR 15 FEET SUNDAY AFTERNOON. SURF ALONG WEST FACING SHORES OF KAUAI AND NIIHAU WILL BE 7 TO 13 FEET THROUGH SUNDAY MORNING...LOWERING TO 4 TO 8 FEET SUNDAY AFTERNOON. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ HIZ006>008-012-013-017-019-020-023-026-301500- /O.CON.PHFO.SU.Y.0036.000000T0000Z-081201T0400Z/ WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-KONA-KOHALA- 346 PM HST SAT NOV 29 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... SURF ALONG NORTH FACING SHORES OF OAHU...MOLOKAI AND MAUI WILL BE 18 TO 22 FEET THROUGH SUNDAY MORNING...LOWERING TO NEAR 15 FEET SUNDAY AFTERNOON. SURF ALONG WEST FACING SHORES OF OAHU...MOLOKAI AND MAUI WILL BE 7 TO 13 FEET THROUGH SUNDAY MORNING...LOWERING TO 4 TO 8 FEET SUNDAY AFTERNOON. SURF ALONG WEST FACING SHORES OF THE BIG ISLAND WILL BE 6 TO 8 FEET THROUGH SUNDAY. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES WILL OCCUR... PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Nov 27, 10:15 AM HST, 5 hours 33 minutes earlier.
Area forecast discussion, Nov 27, 10:15 AM HST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1015 AM HST THU NOV 27 2008 .SYNOPSIS... MODERATE TRADE WINDS WILL BECOME WEAK AND SOUTHERLY BY TONIGHT. A FRONT WILL BRING INCREASING CLOUDS AND SHOWERS MAINLY TO KAUAI AND OAHU FROM FRIDAY NIGHT INTO SATURDAY. AFTER A BURST OF GUSTY NORTHERLY WINDS ON SATURDAY AND SATURDAY NIGHT...SOUTHERLY WINDS WILL RETURN BY NEXT WEEK. && .DISCUSSION... TWEAKED THE SUMMITS WIND GRIDS TO BETTER REFLECT OBSERVATIONS. WINDS AT THE SUMMITS HAVE REMAINED JUST BELOW THE ADVISORY LEVEL OVER THE LAST SEVERAL HOURS. THE MODELS INDICATE THAT WINDS WILL REMAIN NEARLY STEADY AT THE SUMMITS FOR THE NEXT 12 HOURS OR SO AND THEN BEGIN TO DROP OFF. WINDS AROUND THE REMAINDER OF THE STATE HAVE REMAINED NEARLY STEADY FOR THE LAST 12 HOURS BUT ARE EXPECTED TO WEAKEN AS THE DAY PROGRESSES. MODELS STILL SHOW AN APPROACHING COLD FRONT THAT WILL REACH KAUAI BY FRIDAY NIGHT. WE/RE STILL EXPECTING THE FRONT TO WEAKEN AND DISSIPATE OVER THE KAUAI CHANNEL ON SATURDAY. WEAK SOUTHERLY WINDS WILL LIKELY DOMINATE THE STATE THROUGH THE WEEKEND. WINDS WILL BE GUSTY BEHIND THE FRONT...SO LIKELY WILL ONLY AFFECT KAUAI AND NIIHAU. ANOTHER FRONT IS FORECAST TO APPROACH THE ISLANDS FROM THE NORTHWEST ON MONDAY...BUT ONCE AGAIN IS NOT EXPECTED TO TRAVEL ALL THE WAY DOWN THE ISLAND CHAIN. && .MARINE... WINDS NEAR SOUTH POINT AND PRESUMABLY THE ALENUIHAHA CHANNEL. SOUTH POINT WINDS GUSTED TO 40 MPH EARLIER THIS MORNING. THE MODELS DO STILL SHOW THE WINDS TRENDING DOWN LATER TODAY. WILL NEED TO DECIDE ON THE SMALL CRAFT ADVISORY AT NOON. IF THE OBSERVATIONS REMAIN UP OR STEADY AT NOON...WILL LIKELY HAVE TO EXTEND THAT. A NORTHWEST SWELL WILL BE ARRIVING ON FRIDAY AND WILL CERTAINLY BRING ADVISORY LEVEL SURF...AND MOST LIKE WARNING LEVEL SURF TO THE NORTHERN SHORES. STILL FINE TUNING THE TIMING...BUT WILL LIKELY ISSUE THE FIRST PRODUCT LATER TODAY. THE SURF WILL LIKELY REACH WARNING LEVELS ON KAUAI SOME TIME FRIDAY NIGHT. && .HFO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL NOON HST TODAY FOR ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. &&
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:48 PM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 3 days |
| Nov 28, 3:34 AM HST | Small Craft Advisory | HFO | 72 hr |
Nearby
High Surf Warnings in Hawaii, 2008Every high surf warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.